# SDR DALA2022111407332

- Difficulty date: November 9, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 68,803 hours, 22,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 26 Fed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 26FED RED EMER LT AT SEAT INOP. CORRECTIVE ACTION: R/R EMERGENCY LIGHT, FOUND PINS AT 26D LIGHT CONNECTION PUSHED BACK. SEATED PINS IN CONNECTOR. OPS CK NML. REF SWPM CH20-10. (9681909)
